# SDR SWIA202265044

- Difficulty date: January 27, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN AT CABIN AT FS319.00 AT STRINGER8R BRACKET HAS GOUGES    (C-CHECK RO 3/14/2022)    REMOVED GOUGES ON BRACKET IN MAIN CABIN AT FS319.00 AT STRINGER8R IAW CRJ 200 SRM 51-12-00 /  EVALUATED BRACKET IN MAIN CABIN AT FS319.00 AT STGR8R FOUND TO BE OUT OF LIMITS REF CRJ200 SRM 53-00-00. MEASURED THICKNESS .056. ORIGINAL THICKNESS 0.063 REF CRJ200 SRM 53-21-17. MATERIAL LOSS 0.007 MAX ALLOWED 10 PERCENT. / REMOVED AND REPLACED WITH NEW GUSSET P/N 601R38303-75 REF CRJ200 SRM 51-42-21 AND DWG 601R38303 REV AR COMPLIED WITH TASK CARD 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**)
